×

Adaptive wavelet precise integration method for nonlinear Black-Scholes model based on variational iteration method. (English) Zbl 1275.65072

Summary: An adaptive wavelet precise integration method based on the variational iteration method (VIM) for the Black-Scholes model is proposed. The Black-Scholes model is a very useful tool on pricing options. First, an adaptive wavelet interpolation operator is constructed which can transform the nonlinear partial differential equations into a matrix of ordinary differential equations. Next, the VIM is developed to solve the nonlinear matrix differential equation, which is a new asymptotic analytical method for the nonlinear differential equations. Third, an adaptive precise integration method (PIM) for the system of ordinary differential equations is constructed, with which the almost exact numerical solution can be obtained. At last, the famous Black-Scholes model is taken as an example to test this new method. The numerical result shows the method’s higher numerical stability and precision.

MSC:

65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
35G20 Nonlinear higher-order PDEs
65T60 Numerical methods for wavelets
91G60 Numerical methods (including Monte Carlo methods)
91B24 Microeconomic theory (price theory and economic markets)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Wang, J.; Liang, J. R.; Lv, L. J.; Qiu, W. Y.; Ren, F. Y., Continuous time Black-Scholes equation with transaction costs in subdiffusive fractional Brownian motion regime, Physica A, 391, 3, 750-759, (2012)
[2] Bishwal, J. P. N., Stochastic moment problem and hedging of generalized Black-Scholes options, Applied Numerical Mathematics, 61, 12, 1271-1280, (2011) · Zbl 1228.91074
[3] Jana, T. K.; Roy, P., Pseudo Hermitian formulation of the quantum Black-Scholes Hamiltonian, Physica A, 391, 8, 2636-2640, (2012)
[4] Kadalbajoo, M. K.; Tripathi, L. P.; Kumar, A., A cubic B-spline collocation method for a numerical solution of the generalized Black-Scholes equation, Mathematical and Computer Modelling, 55, 3-4, 1483-1505, (2012) · Zbl 1255.91431
[5] He, J. H., Variational iteration method: a kind of nonlinear analytical technique: some exomples, International Journal of Non-Linear Mechanics, 34, 4, 699-708, (1999) · Zbl 1342.34005
[6] He, J. H., Variational iteration method for autonomous ordinary differential systems, Applied Mathematics and Computation, 114, 2-3, 115-123, (2000) · Zbl 1027.34009
[7] He, J. H.; Wu, X. H.; Austin, F., The variational iteration method which should be followed, Nonlinear Science Letters A, 1, 1-30, (2007)
[8] He, J. H.; Wu, X. H., Variational iteration method: new development and applications, Computers & Mathematics with Applications, 54, 7-8, 881-894, (2007) · Zbl 1141.65372
[9] He, J. H., Asymptotic methods for solitary solutions and compactons, Abstract and Applied Analysis, 2012, (2012) · Zbl 1257.35158
[10] Wu, G. C., New trends in the variational iteration method, Communications in Fractional Calculus, 2, 2, 59-75, (2011)
[11] Tauseef, M. S.; Ahmet, Y.; Sefa, A. S.; Muhammad, U., Modified variational iteration method for free-convective boundary-layer equation using padé approximation, Mathematical Problems in Engineering, 2010, (2010) · Zbl 1191.76080
[12] Wu, G. C., Variational iteration method for \(q\)-difference equations of second order, Journal of Applied Mathematics, 2012, (2012) · Zbl 1251.65170
[13] Kong, H.; Huang, L. L., Lagrange multipliers of q-difference equations of third order, Communications in Fractional Calculus, 3, 1, 30-33, (2012)
[14] Wu, G. C.; Baleanu, D., Variational iteration method for the Burgers’ flow with fractional derivatives–new Lagrange multipliers, Applied Mathematical Modelling, (2012) · Zbl 1438.76046
[15] Wu, G. C., Challenge in the variational iteration method—a new approach to the Lagrange multipliers, Journal of King Saud University—Science, (2012)
[16] Mei, S. L.; Lu, Q. S.; Zhang, S. W.; Jin, L., Adaptive interval wavelet precise integration method for partial differential equations, Applied Mathematics and Mechanics, 26, 3, 364-371, (2005) · Zbl 1144.65325
[17] Mei, S. L.; Du, C. J.; Zhang, S. W., Asymptotic numerical method for multi-degree-of-freedom nonlinear dynamic systems, Chaos, Solitons and Fractals, 35, 3, 536-542, (2008) · Zbl 1136.65117
[18] Mei, S. L.; Zhang, S. W., Coupling technique of variational iteration and homotopy perturbation methods for nonlinear matrix differential equations, Computers & Mathematics with Applications, 54, 7-8, 1092-1100, (2007) · Zbl 1267.65102
[19] Mei, S. L.; Du, C. J.; Zhang, S. W., Linearized perturbation method for stochastic analysis of a rill erosion model, Applied Mathematics and Computation, 200, 1, 289-296, (2008) · Zbl 1164.86002
[20] Mei, S. L.; Zhang, S. W.; Lei, T. W., On wavelet precise time-integration method for Burgers equation, Chinese Journal of Computational Mechanics, 20, 1, 49-52, (2003)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.